# SDR SWAA2023092192654

- Difficulty date: August 23, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241XF UPPER SURFACE FRAYING<[01] RECEIVED MAIN CABIN FLOOR PANEL 241XF AND WILL BE INSTALLE ON T/C TTG8Q00MKSX0;[02] VERIFIED; STEP # 1.
